×

zbMATH — the first resource for mathematics

Found 34 Documents (Results 1–34)

100
MathJax
J. Math. Sci., New York 246, No. 1, 30-38 (2020); translation from Ukr. Mat. Visn. 16, No. 3, 345-356 (2019).
MSC:  30G35
PDF BibTeX XML Cite
Full Text: DOI
Prikl. Mekh., Kiev 41, No. 4, 12-19 (2005); translation in Int. Appl. Mech. 41, No. 4, 352-357 (2005).
MSC:  74A40 74D99 74R99
PDF BibTeX XML Cite
Full Text: DOI
Fluid Dyn. 33, No. 2, 224-229 (1998); translation from Izv. Ross. Akad. Nauk, Mekh. Zhidk. Gaza 1998, No. 2, 87-94 (1998).
MSC:  76T99 76S05
PDF BibTeX XML Cite
Full Text: DOI
J. Math. Sci., New York 90, No. 2, 2048-2050 (1998); translation from Mat. Metody Fiz.-Mekh. Polya 40, No. 2, 160-162 (1997).
MSC:  76A15 78A55 82D30
PDF BibTeX XML Cite
Angell, T. S. (ed.) et al., Nonlinear problems in applied mathematics. In honor of Ivar Stakgold on his 70th birthday. Philadelphia, PA: SIAM. 96-103 (1996).
PDF BibTeX XML Cite
J. Appl. Math. Mech. 58, No. 2, 367-372 (1994); translation from Prikl. Mat. Mekh. 58, No. 2, 170-175 (1994).
MSC:  74B05 74E10
PDF BibTeX XML Cite
Full Text: DOI
Sov. Appl. Mech. 19, 748-752 (1983); translation from Prikl. Mekh., Kiev 19, No. 9, 9-13 (1983).
Reviewer: H.Wolf
MSC:  74J10 74K15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Year of Publication
all top 3
Classification
Software